# SDR UIEA200900006

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 41,915 hours, 6,297 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EQUIPMENT SMOKE STATUS MESSAGE DISPLAYED AFTER LANDING.  EXISTING FAULTS REVIEWED , NO RELATED FAULTS NOTED. EQUIPMENT TEST WITH NO FAULTS RESULTS. ACFT WAS RELEASED WITH NO FURTHER MESSAGES.
